# SDR CALA2017041701045

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 53,385 hours, 19,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LITES INOP ROWS 15-21. ROW 20L AND 20R EMERGENCY EXIT SIGN LITES INOP. REPLACED BLOWN FUSES, CHECKS NORMAL.
